Matteo Molteni

Showing 6 publications


Numerical solution of parabolic problems based on a weak space-time formulation

Stig Larsson, Matteo Molteni
Computational Methods in Applied Mathematics. Vol. e-pub ahead of print (1), p. 65-84
Journal article

A weak space-time formulation for the linear stochastic heat equation

Stig Larsson, Matteo Molteni
International Journal of Applied and Computational Mathematics. Vol. 3 (2), p. 787-806
Journal article

Discrete Variational Derivative Methods for the EPDiff Equation

Stig Larsson, Takayasu Matsuo, Klas Modin et al

Multigrid methods for cubic spline solution of two point (and 2D) boundary value problems

M. Donatelli, Matteo Molteni, V. Pennati et al
Applied Numerical Mathematics. Vol. 104, p. 15-29
Journal article

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

The service SwePub offers export of contents from Research in other formats, such as Harvard and Oxford in .RIS, BibTex and RefWorks format.

There are no projects.
There might be more projects where Matteo Molteni participates, but you have to be logged in as a Chalmers employee to see them.